# SDR UIEA2020061091247

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Part number: W724200820
- Condition: Broken
- Location: Apu Ignition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT HISTORY REPORT FOUND APU IGNITION UNIT STUCK ENERGIZED CMC MSG: 49078.  IAW FIM 49-11 TASK 879 REV 98 AND WDM 49-11-16 REV 48 AND SSM 49-11-01 REV 48 PERFORMED WIRE CONTINUITY AND INSULATION CHECK. FOUND WIRE W7242-008-20 BROKEN. IAW SWPM 20-30-11 REV 13 AND SWPM 20-03-19 REV 73 AND WDM 49-11-16 REV 48,  REPLACED W7242-008-20. IAW WDM 49-11-16 REV 48 PERFORMED COND CHECK AND RESULT WAS SATISFACTORY. IAW AMM 49-11-00-705-017 REV 98 PERFORMED GROUND TEST OF APU AND RESULT WAS SATISFACTORY.
